# SDR SWAA2020110428267

- Difficulty date: October 29, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N952WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36667
- Aircraft time: 33,767 hours, 20,561 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LT WINDSREEN STOWAGE COMPARTMENT FLASH LIGHTS (2 EACH) BATTERY LIFE EXPIRED.  REMOVED AND REPLACED 2 EACH FLASHLIGHT BATTERY, PER AMM 25-64-00.
